# SDR MYWA000004

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Part number: M83248A026
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOG PAGE 37837.  ON TAKEOFF ALL NORMAL, THEN NR 3 ENGINE OIL PRESSURE WENT TO 65 PSI CONSTANT.  RETURNED TO MIAMI, DID NOT SHUT DOWN ENGINE AND NO EMERGENCY DECLARED.  CANCELLED FLIGHT.  FOUND O-RING ON PRESSURE RELIEF VALVE DAMAGED, REPLACED O-RING.  AS PRECAUTION, REPLACED PRESSURE RELIEF VALVE PER MM 79-32-0.  P/N 626447.  OPS CHECK ON RUN-UP OK PER MM 71-00-0.  RETURNED AIRCRAFT TO SERVICE.  (X)
